Complex Transmission Eigenvalues in One Dimension
Yalin Zhang,
Yanling Wang,
Guoliang Shi and
Shizhong Liao
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
We consider all of the transmission eigenvalues for one-dimensional media. We give some conditions under which complex eigenvalues exist. In the case when the index of refraction is constant, it is shown that all the transmission eigenvalues are real if and only if the index of refraction is an odd number or reciprocal of an odd number.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/561349.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/561349.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:561349
DOI: 10.1155/2014/561349
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().